Torsion-Free Metabelian Groups With Finite Commutator Quotients

  • Said Sidki Universidade de Brasilia, Departamento de Matematica

Resumo

Torsion-Free Metabelian Groups With Finite Commutator Quotients.

Downloads

Não há dados estatísticos.
Como Citar
Sidki, S. (1). Torsion-Free Metabelian Groups With Finite Commutator Quotients. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 2(4), 393-400. Recuperado de https://www.revistas.usp.br/resenhasimeusp/article/view/74832
Seção
Contents